# SDR 2007UALA02684

- Difficulty date: July 17, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 35,149 hours, 4,236 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP:  CEILING ROW 12, 16, 17 & COCKPIT.  REPLACED LAMP.
